# SDR FDEA201109224071

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757230
- Aircraft serial: 24748
- Aircraft time: 61,313 hours, 22,120 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON A G/A, FIRE WARNING LT, EICAS MAIN CARGO FIRE LIGHT CAME ON FOR LESS THAN 15 SECONDS,  LANDED, NO SIGNS OF FIRE.  PERFORMED BITE TEST IAW FIM 26-16-30-101, NO FAULTS  DETECTED.   ACFT OK FOR SERVICE.
